Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 6, Issue 1, Pages 35-52
http://dx.doi.org/10.1155/S1085337501000471

On the convergence of min/sup points in optimal control problems

Department of Mathematics, University of California-Davis, CA 95616, USA

Received 26 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adib Bagh, “On the convergence of min/sup points in optimal control problems,” Abstract and Applied Analysis, vol. 6, no. 1, pp. 35-52, 2001. https://doi.org/10.1155/S1085337501000471.